# SDR AALA201712059092

- Difficulty date: November 16, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347801700600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOOR STRUCTURE BETWEEN +YB1 & +YA AND BETWEEN FR 73 & FR 74 AT AFT GALLEY AREA. REPLACED FLOOR STRUCTURE BEAM SRM 51-72-11.
